# SDR ASAA2014033007357

- Difficulty date: March 30, 2014
- Submitted: April 1, 2014
- Operation: Air carrier
- Aircraft: N407AS
- Make and model: Boeing 737990ER
- Aircraft serial: 41731
- Aircraft time: 5,297 hours, 1,677 cycles
- Engine: Cfmint CFM567B27
- System (JASC): 7421 · Spark Plug/Igniter
- Part: Igniter
- Part number: 90440351
- Condition: Failed
- Location: Left
- Stage of operation: TX
- How discovered: O
- Nature of condition: O
- Precautionary procedure: D

## Discrepancy

DURING ENGINE START THE LT IGNITION WOULD NOT OBTAIN IGNITION, SWITCH TO RT IGNITER AND ENGINE STARTED OK.  ACFT GROUNDED.  PERFORMED FIM TASK 74-21, TASK 806, DETERMINED LT IGNITER PLUG DEFECTIVE. REPLACED LEFT IGNITER PLUG IAW AMM TASK 74-21-02-000-801-F00 AND 74-21-02-400-801-F00. REPAIR CONFIRMATION IAW TASK 74-00-00-750-801-F00, TEST GOOD.
